English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Non-contraction of heat flow on Minkowski spaces

Ohta, S.-i., & Sturm, K.-T. (2012). Non-contraction of heat flow on Minkowski spaces. Archive for Rational Mechanics and Analysis, 204(3), 917-944. doi:10.1007/s00205-012-0493-8.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-1F5D-3 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-1F5E-2
Genre: Journal Article

Files

show Files
hide Files
:
ohta_non-contraction_oa_2012.pdf (Any fulltext), 360KB
Name:
ohta_non-contraction_oa_2012.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Ohta, Shin-ichi1, Author              
Sturm, Karl-Theodor, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2012
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Archive for Rational Mechanics and Analysis
  Alternative Title : Arch. Rational Mech. Anal.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 204 (3) Sequence Number: - Start / End Page: 917 - 944 Identifier: -